International journal of


EISSN: 2313-3724, Print ISSN:2313-626X

Frequency: 12

line decor
line decor

 Volume 5, Issue 7 (July 2018), Pages: 64-70


 Original Research Paper

 Title: Dynamics of some higher order rational difference equations

 Author(s): Stephen Sadiq *, Muhammad Kalim


 National College of Business Administration and Economics, Lahore, Pakistan

 Full Text - PDF          XML


In this paper we discuss the solution of rational difference equation of the form zn+1=Zn-20/±1±Z(n-6) Z(n-13) Z(n-20), n=0,1,… where the initial values are arbitrary real numbers. To confirm the obtained solutions we consider some numerical examples by assigning different initial values with Matlab. 

 © 2018 The Authors. Published by IASE.

 This is an open access article under the CC BY-NC-ND license (

 Keywords: Difference equations, Higher order difference equations, Periodic solutions

 Article History: Received 17 October 2017, Received in revised form 28 April 2018, Accepted 1 May 2018

 Digital Object Identifier:


 Sadiq S and Kalim M (2018). Dynamics of some higher order rational difference equations. International Journal of Advanced and Applied Sciences, 5(7): 64-70

 Permanent Link:


 References (12) 

  1. Cinar C (2004a). On the positive solutions of the difference equation xn+ 1= xn− 11+ axnxn− 1. Applied Mathematics and Computation, 158(3): 809-812.   [Google Scholar]  
  2. Cinar C (2004b). On the positive solutions of the difference equation x n+ 1=(x n− 1)/(1+ x n x n− 1). Applied Mathematics and Computation, 150(1): 21-24.   [Google Scholar]     
  3. Cinar,C (2004c). On the positive solutions of the difference equation x_(n+1)=x_(n-1)/(-1+bx_n x_(n-1)) . Applied Mathematics and Computation, 156(2): 587-590.   [Google Scholar] 
  4. Elsayed EM (2008). On the difference equation x_{n+1}=\dfrac{x_{n-5}}{-1+x_{n-2}x_{n-5}}. International Journal of Contemporary Mathematical Sciences, 3(33-36): 1657-1664.   [Google Scholar]     
  5. Elsayed EM (2009). On the difference equation xn+1 = xn-5 / (+– 1 – xn-2 xn-5). Thai Journal of Mathematics, 7(1): 1-8.   [Google Scholar]     
  6. Elsayed EM (2010). Expressions of solutions for a class of differential equations. Analele Stiintifice Ale Universitatii Ovidius Constanta, 18(1): 99-114.   [Google Scholar]     
  7. Elsayed EM (2011a). Solution of a recursive sequence of order ten. General Mathematics, 19(1): 145-162.   [Google Scholar]     
  8. Elsayed EM (2011b). On the Solutions of some Difference equation. European Journal of Pure and Applied Mathematics, 4(3): 287-303.   [Google Scholar]     
  9. Karatas R, Cinar C and Simsek D (2006). On positive solutions of the difference equation xn= xn− 5. Journal of Computational and Applied Mathematics, 1(10): 495-500.   [Google Scholar]     
  10. Khaliq M and Elsayed EA (2016). The dynamics and solutions of some difference equations. Journal of Nonlinear Science and Application, 9: 1052-1063.   [Google Scholar] 
  11. Touafek N and Elsayed EM (2012). On the periodicity of some systems of nonlinear difference equations. Bulletin Mathématique de la Société des Sciences Mathématiques De Roumanie, 55(103): 217-224.   [Google Scholar]     
  12. Van Khuong V and Phong MN (2011). A note on the asymptotic solution of a certain rational difference equation. International Journal of Difference Equations, 6(1): 53-57.   [Google Scholar]